# SDR DALA2017062505133

- Difficulty date: June 24, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BETWEEN STA 100 AND 120 LONGERON 27R, 28R AND 27L,28L.  FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-30-01.
